A Truman for Some Seasons
Bibliographic Data
| ID | 11609941 |
|---|---|
| Authors | Alan D Harper (corresponding author), Alonzo L Hamby, Allen Yarnell |
| Year | 1975 |
| Volume | 3 |
| Issue | 2 |
| Pages | 249-249 |
| Publication date | 1975-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Reviews in American History (JOURNAL) |
| Journal identifiers | ISSN: 0048-7511 • E-ISSN: 1080-6628 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2701230 |
| OpenAlex | W2331279208 |
| Language | EN |
| Highly cited | No |
|---|